Journal of Symbolic Logic

Concerning $n$-Tactics in the Countable-Finite Game

Marion Scheepers

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 56, Issue 3 (1991), 786-794.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743727

Digital Object Identifier
doi:10.2178/jsl/1183743727

Mathematical Reviews number (MathSciNet)
MR1129143

Zentralblatt MATH identifier
0745.03039

JSTOR
links.jstor.org

Citation

Scheepers, Marion. Concerning $n$-Tactics in the Countable-Finite Game. J. Symbolic Logic 56 (1991), no. 3, 786--794. doi:10.2178/jsl/1183743727. https://projecteuclid.org/euclid.jsl/1183743727


Export citation